Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2009 | 2008 | 2007 | 2004 | 2002 | 2001 | 2000 | 1998 | 1996 | 1994 | 1993 | 1992
Number of items: 21.

2009

Li, Xueliang and Yao, Xiangmei and Zhou, Wenli and Broersma, Hajo (2009) Complexity of conditional colorability of graphs. Applied Mathematics Letters, 22 (3). pp. 320-324. ISSN 0893-9659

2008

Wang, Ligong and Broersma, Hajo and Hoede, Cornelis and Li, Xueliang and Still, Georg (2008) Some families of integral graphs. Discrete Mathematics, 308 (24). pp. 6383-6391. ISSN 0012-365X

2007

Broersma, Hajo and Li, Xueliang (2007) On the complexity of dominating set problems related to the minimum all-ones problem. Theoretical Computer Science, 385 (1-3). pp. 60-70. ISSN 0304-3975

Wang, L. and Broersma, H.J. and Hoede, C. and Li, X. and Still, G.J. (2007) Integral trees of diameter 6. Discrete Applied Mathematics, 155 (10). pp. 1254-1266. ISSN 0166-218X

2004

Wang, Ligong and Li, Xueliang and Hoede, Cornelis (2004) Integral complete r-partite graphs. Discrete Mathematics, 283 (1-3). pp. 231-241. ISSN 0012-365X

Xiong, Liming and Broersma, H.J. and Li, Xueliang and Li, MingChu (2004) The hamiltonian index of a graph and its branch-bonds. Discrete Mathematics, 285 (1-3). pp. 279-288. ISSN 0012-365X

2002

Broersma, H.J. and Li, Xueliang (2002) Some approaches to a conjecture on short cycles in digraphs. Discrete Applied Mathematics, 120 (1-3). pp. 45-53. ISSN 0166-218X

Xiong, Liming and Broersma, H.J. and Hoede, C. and Li, Xueliang (2002) Degree sums and subpancyclicity in line graphs. Discrete Mathematics, 242 (1-3). pp. 255-267. ISSN 0012-365X

2001

Li, Xueliang and Zhang, Shenggui and Broersma, Hajo (2001) Paths and cycles in colored graphs. In: 1st Cologne-Twente Workshop on Graphs and Combinatorial Optimization. Electronic Notes in Discrete Mathematics, 8 . Elsevier, pp. 128-132.

Xiong, L. and Broersma, H.J. and Li, X. (2001) The Hamiltonian index of a graph and its branch-bonds. [Report]

2000

Broersma, H.J. and Zhang, S. and Li, X. (2000) A $\sigma_3$ type condition for heavy cycles in weighted graphs. [Report]

Broersma, H.J. and Zhang, S. and Li, X. and Wang, L. (2000) A fan type condition for heavy cycles in weighted graphs. [Report]

Li, X. and Zhang, S. and Broersma, H.J. (2000) Directed paths with few or many colors in colored directed graphs. [Report]

Zhang, Shenggui and Li, Xueliang and Broersma, Hajo (2000) Heavy paths and cycles in weighted graphs. Discrete Mathematics, 223 (1-3). pp. 327-336. ISSN 0012-365X

1998

Broersma, H.J. and Li, X. (1998) Some approaches to a conjecture on short cycles in digraphs. [Report]

Broersma, H.J. and Li, X. (1998) Isomorphisms and traversability of directed path graphs. [Report]

Zhang, S. and Li, X. and Broersma, H.J. (1998) Heavy paths and cycles in weighted graphs. [Report]

1996

Broersma, Hajo and Li, Xueliang (1996) Directed path graphs. [Report]

1994

Hoede, Cornelis and Li, Xueliang (1994) Clique polynomials and independent set polynomials of graphs. Discrete Mathematics, 125 (1-3). pp. 219-228. ISSN 0012-365X

1993

Broersma, H.J. and Li, Xueliang (1993) On "the matching polynomial of a polygraph". Discrete Applied Mathematics, 46 (1). pp. 79-86. ISSN 0166-218X

1992

Broersma, H.J. and Li, Xueliang (1992) The connectivity of the basis graph of a branching greedoid. Journal of graph theory, 16 (3). pp. 233-237. ISSN 0364-9024

This list was generated on Mon Nov 24 05:22:31 2014 CET.